# SDR A6WA200740557

- Difficulty date: September 28, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD WEB SKIN IS CRACKED IN RADIUS BETWEEN STEP 832CT AND FIXED STEP.  MAINTENANCE CUT AWAY DAMAGED SKIN AND INSTALLED REPAIR DOUBLER AND ANGLES IAW BOMBARDIER REO 601R-52-11-702 REV A AND BSC EO 601R-52-13284.  (M)
